# SDR SWAA2021120640509

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGEL AT AFT CARGO BAY WL 150 RBL 6 BS 745. ; / [01] THERE IS NO ALLOWABLE DAMAGE FOR ATTACH ANGLE AT AFT CARGO BAY B 745 RBL6. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; [02] REMOVED ATTACH ANGLE IAW SRM 51-40-02-0G-0G; [03] VERIFIED NO ALLOWABLE DAMAGE IN THE SRM FOR ATTACH ANGLE. MAY BE REPAIRED BY REPLACEMENT PER 51-10-02-0G-0.; [04] LOCATED ABD DRILLED NEW ATTACH ANGLE IAW SRM 51-40-05-0G-0 AND DWG 146A7810 REV A; [05] VERIFIED CORRECTIVE ACTION 4; [06] REQUEST OK TO INSTALL ANGLE; [07] OKAY TO INSTALL; [08] INSTALLED ATTACH ANGLE IAW SRM 51-40-02 AND DWG 146A7810; [09] VERIFIED CORRECTIVE ACTIONS STEP 8.
